# SDR AALA2018113028012

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 14,436 hours, 6,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 12WL FAILED AN EMERGENCY LIGHT TEST.  SEATED THE CONNECTOR ON THE POWER SUPPLY. OPS CHECKED GOOD IAW AMM 33-51-00.
